# SDR HEEA077793

- Difficulty date: January 30, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,017 hours
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: PM212302
- Condition: Failed
- Location: Radio / Ics
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RADIO / ICS WON'T KEY UP. FAULTY SWITCH.
